# SDR DJFA20181217001

- Difficulty date: December 17, 2018
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N354FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500135
- System (JASC): 2760 · Drag Control System
- Part: Position Unit
- Condition: Failed
- Location: Spoilers
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AUTO PILOT AND YAW DAMPER DISENGAGED ON THEIR OWN IN FLIGHT ON APPROACH.  YELLOW AP FAIL AND YD FAIL CAS MESSAGES ON BOTH PFDS. THIS WAS DUE TO SPEED BRAKES RETRACTING ON THEIR OWN. REMOVED AND REPLACED SPOILER SURFACE POSITON UNIT. CHECKS GOOD ON GROUND AT THIS TIME.
